Open Access
Translator Disclaimer
February, 1995 Insensitivity in Discrete-Time Generalized Semi-Markov Processes Allowing Multiple Events and Probabilistic Service Scheduling
W. Henderson, C. E. M. Pearce, P. G. Taylor, N. M. van Dijk
Ann. Appl. Probab. 5(1): 78-96 (February, 1995). DOI: 10.1214/aoap/1177004829

Abstract

In this paper we treat a discrete-time generalized semi-Markov process in which simultaneous deaths of more than one lifetime and simultaneous arrivals are permitted and service scheduling is probabilistic. Necessary and sufficient conditions for insensitivity are derived and a simple algorithmic procedure provided whereby the equilibrium probabilities can be furnished when insensitivity holds. Some particular cases of special interest are examined in detail.

Citation

Download Citation

W. Henderson. C. E. M. Pearce. P. G. Taylor. N. M. van Dijk. "Insensitivity in Discrete-Time Generalized Semi-Markov Processes Allowing Multiple Events and Probabilistic Service Scheduling." Ann. Appl. Probab. 5 (1) 78 - 96, February, 1995. https://doi.org/10.1214/aoap/1177004829

Information

Published: February, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0824.60094
MathSciNet: MR1325042
Digital Object Identifier: 10.1214/aoap/1177004829

Subjects:
Primary: 60K15
Secondary: 60K20

Keywords: generalized semi-Markov process , insensitivity , product form

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.5 • No. 1 • February, 1995
Back to Top